# SDR ASAA201808205818

- Difficulty date: August 16, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 37,014 hours, 11,246 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: 3400018160
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE CONTINUES TO HAVE GREATER THAN EXPECTED VIBRATION LEVELS AFTER LAST FAN LUBE AND ON BOARD FAN TRIM BALANCE.  ACFT GROUNDED. ACCOMPLISHED STEP 1 OF TSR. REPLACED 1  PLATFORM.  PERFORMED NR 2 ENGINE VIBRATION SURVEY TEST 7 & ON-BOARD FAN TRIM BALANCE TEST 14B IAW AMM 71-00-00-700-814-F00, AND 71-00-00-750-808-F00. PEAK VIBRATION OF 0.4 UNITS IS WITHIN PUBLISHED LIMITS IAW MM 71-00-00-800-806-F00.
